# SDR 20000515SH011

- Difficulty date: May 15, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: N1197M
- Make and model: Cessna 182P
- Aircraft serial: 18264241
- Engine: Cont O470S
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Part number: SA625303
- Condition: Damaged
- Location: Oil Cooler
- Part time: 19 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE PILOT OBSERVED OIL COMING UP THE WINDSHIELD AND BOTH SIDE WINDOWS.  HE DECLARED AN EMERGENCY AND MADE A SAFE AIRPORT LANDING.  THE ENGINE HAD APPROXIMATELY 3 QUARTS OF OIL REMAINING.  THE OIL LEAK WAS CAUSED BY A SPLIT IN P/N 5A625303 GASKET BETWEEN THE CASE AND P/N 625016 OIL COOLER ADAPTER PLATE.  THE GASKET MATERIAL USED BY SUPERIOR AIR PARTS APPEARS TO BE TOO SOFT AS COMPARED TO THE OEM 625303 GASKET AND SHOULD BE REPLACED.  (X)
